# SDR ASAA12511596

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,462 hours, 6,734 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START THE FWD OVERHEAT RT CAME ON.  ACFT GROUNDED. PERFORM BITE CHECK ON FWD RT (WHCU) FOUND WINDOW SENSOR FAULTY SWITCH TO ALTERNATE SENSOR OVERHEAT LIGHT IS OFF WINDOW HEAT IS WORKING OK FOR SERVICE.
